Hecke structure on Bredon cohomology

Volume 140 / 1991

Jolanta Słomińska Fundamenta Mathematicae 140 (1991), 1-30 DOI: 10.4064/fm-140-1-1-30

Abstract

We construct a Hecke structure on equivariant Bredon cohomology with local coefficients and then describe some of its properties. We compare this structure with the Mackey structure defined by T. tom Dieck and with the Illman transfer.

Authors

  • Jolanta SłomińskaInstitute of Mathematics
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image